Order everything from groceries to household essentials for delivery to your door.
Meijer Pain Relief Extra Strength 500mg Caplets
Compare to the active ingredient in Tylenol Caplets. Meijer extra strength acetaminophen caplets active ingredient is 500 mg of acetaminophen and may be used as a pain reliever/fever reducer for adult…
Content on this site is for reference purposes only. We do not represent or
warrant that the nutrition, ingredient, allergen and other product
information on our Web or Mobile sites are accurate or complete, since this
information comes from the product manufacturers. On occasion, manufacturers
may improve or change the…